# SDR SIMA200931702

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 11,724 hours, 10,160 cycles
- Engine: Rroyce AE3007A1
- Engine time: 19,999 hours, 17,804 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23071880
- Condition: Faulty
- Location: Rt Engine
- Part time: 19,999 hours, 17,804 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3225 ON TAKEOFF THE CREW REPORTED A LAVATORY SMOKE DETECTION MESSAGE AND SMOKE ODOR IN THE AFT CABIN.  THE CREW ELECTED TO RETURN TO CID.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT ENGINE IAW WC 11-00-00.  REMOVED AND REPLACED THE NR  4 CARBON SEAL.  OPERATIONAL LEAK CHECK GOOD.  NO SMOKE SMELL FROM PACKS WAS DETECTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
